# SDR ASAA2019082983529

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,588 hours, 12,456 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Intermittent
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION TEST DOES NOT WORK INTERMITTENTLY. GROUNDED - YES. PERFORMED CEU BITE PER B737-800 FIM 26-16 TASK 801. CEU FAULTED AFT CARGO PIT DETECTOR A3. REMOVED AND REPLACED DETECTOR A3 PER B737-800 AMM 26-16-01. PERFORMED CARGO BAY SMOKE DETECTION OPS TEST PER AMM 26-16-00-710-801 TEST PASSED.
